# SDR 08FDEA02950

- Difficulty date: July 17, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 38,973 hours, 19,924 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Part number: A5398939523400
- Condition: Cracked
- Location: Apu Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT AFT BULKHEAD LOWER ANGLE IS CRACKED & BENT.  REMOVED CRACKED ANGLE IAW SRM 51-40-21.   LOCATED & DRILLED NEW ANGLE IAW SRM 51-72-10.   INSTALLED THE ANGLE IAW SRM 51-72-10.
